Please use this identifier to cite or link to this item:
Title: Conservation genetics of an arctic species, Saxifraga rivularis L., in Britain
Authors: Hollingsworth, PM
Tebbitt, M
Watson, KJ
Gornall, RJ
First Published: Sep-1998
Citation: BOTANICAL JOURNAL OF THE LINNEAN SOCIETY, 1998, 128 (1), pp. 1-14
DOI Link: 10.1006/bojl.1998.0177
ISSN: 0024-4074
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.